# SDR 00FDEA00390

- Difficulty date: June 16, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Chafed
- Location: Air Stair
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ON CLIMB, LWR AFT BODY OVERHEAT LIGHT FLASH INTERMITTENT.  FOUND AFT BODY DETECTOR LOOP IN AFT AIRSTAIRS CHAFED THROUGH.  *S/D*  REMOVED AND REPLACED ELEMENT PER B727 MM 26-14-1.
